Follow
Francesco Genovese
Francesco Genovese
Postdoc, Department of Algebra, Charles University
Verified email at karlin.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Adjunctions of quasi-functors between dg-categories
F Genovese
Applied Categorical Structures 25 (4), 625-657, 2017
82017
Quasi-functors as lifts of fourier-mukai functors: the uniqueness problem
F Genovese
Ph. D. thesis, Universitŕ degli studi di Pavia, 2015
62015
The uniqueness problem of dg-lifts and Fourier–Mukai kernels
F Genovese
Journal of the London Mathematical Society 94 (2), 617-638, 2016
52016
t-structures and twisted complexes on derived injectives
F Genovese, W Lowen, M Van den Bergh
Advances in Mathematics 387, 107826, 2021
12021
A derived Gabriel-Popescu theorem for t-structures via derived injectives
F Genovese, JR González
arXiv preprint arXiv:2105.02561, 2021
2021
Dg-enhancements of triangulated categories and the uniqueness problem of dg-lifts
A Canonaco
Quasi-functors as lifts of Fourier-Mukai functors: the uniqueness problem
A Canonaco
The system can't perform the operation now. Try again later.
Articles 1–7